# SDR SWIA971516

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Engine: Ge CF343A1
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Sensing Element
- Condition: Loose
- Location: 14 Stage Duct
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT RIGHT 14TH DUCT MSG ILLUMINATED.  FOLLOWED QUICK REFERENCE HANDBOOK AND LIGHT EXTINGUISHED WHEN RIGHT 14TH BLEED VALVE WAS CLOSED.  RETURNED TO SLC. TORQUED RIGHT 14TH STAGE DUCT SENSING ELEMENT IAW MM 36-21-00.  OPS CHECKS GOOD AT THIS TIME.
